# SDR CALA2025110310838

- Difficulty date: October 29, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 80,633 hours, 28,923 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR, EMERGENCY EXIT LIGHT SIGN DOES NOT ILLUMINATE. M1672 BATTERY PACK REMOVED AND DISCONNECTED FROM D10744. AFT GALLEY CEILING LIGHT ASSEMBLY(M01678) REMOVED AND DISCONNECTED FROM D11460. D40100P AND J DISCONNECTED. D40044 P & J DISCONNECTED. TROUBLESHOOTING. ALL ASSOCIATED BREAKERS.  L2 DOOR EMERGENCY LIGHT KEPT POPPING FUSES OFF OF PIN 9 ON POWER SUPPLY TRIED NEW POWER SUPPLY, NEW BATTERY, & REPLACED ALL BULBS IN LIGHT. NO HELP.  RESTORED BACK TO ORIGNAL. FUSE WOULD NOT POP WHEN CONNECTOR D40100 P/J WAS DISCONNECTED & GIVING A STEADY 6.3 VDC ON PIN 3 OF THE P SIDE.  FOUND THAT WHEN PIN 4 OF D40100P WAS OUT AND ALL OTHER PINS WERE INSTALLED FUSE WOULD NOT BLOW.  FOUND BROKE SPLICE AT ROW 34,  SEAT TRACK. INSTALLED NEW SPLICE IAW SWPM 20-90-14 OPS CHK GOOD IAW 33-51-00-710-801.
